MathSciNet Relay Station
MathSciNet bibliographic data
MR1844213 47A60 (47B25 47D06 60H15)
García-Cuerva, José; Mauceri, Giancarlo; Meda, Stefano; Sjögren, Peter; Torrea, José Luis Functional calculus for the Ornstein-Uhlenbeck operator. J. Funct. Anal. 183 (2001), no. 2, 413–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement